# SDR QXEA2015081300430

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 11,008 hours, 11,642 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE THE MESSAGE "CHECKED" SHOWED ON THE ED & NR 2 MFD A, "CHECK PFD2" SHOWED ON THE NR 2 MFD & NR 2 PFD.  RETURNED TO FIELD. LANDING UNEVENTFUL. FOUND ED/PFD2 MISMATCH IN LAST LEG FAULTS.  C/W FIM TASK 31-61-01-810-807.  PERFORMED OPS TEST OF MFD2, PFD2, AND ED, REF MAINTENANCE 6316101, MAINTENANCE 6316104, AND AMM 31-61-01-710-803. REMOVED ED FOR INSPECTION OF ELECTRICAL CONNECTORS AND COOLING DUCTS.  NO DEFECTS NOTED.  INSTALLED ED REF AMM TASK 31-61-11-000-801 AND 31-61-11-400-801.  RETURNED TO SERVICE.
